# SDR SWIA200718604

- Difficulty date: August 19, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 16,172 hours, 12,376 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Corroded
- Location: Nr 1 Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING NR 1 ACTUATOR NEEDS TO BE REPLACED BECAUSE OF CORROSION AT FLEX SHAFT DRIVE POINT.  REPLACED NR 1 FLAP ACTUATOR IAW MM 27-53-00.
